# SDR SWAA2023072671412

- Difficulty date: June 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 19,964 hours, 9,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; STA 500I BULKHEAD LOWER ANGLE HAS CORROSION IN SEVERAL AREAS RBL 24 TO LBL 24<[01] REMOVED CORROSION; REMAINING STRUCTURE THICKNESS IS OUT OF LIMITS IAW SRM 53-00-53-1A-2.;[02] REMOVED CORROSION; REMAINING STRUCTURE THICKNESS IS OUT OF LIMITS IAW SRM 53-00-53-1A-2.;[03] REMOVED AND REPLACED ANGLE IAW SRM 51-40-02.;[04] REMOVED AND REPLACED ANGLE IAW SRM 51-40-02
